# SDR SWAA2016060652426

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 32,766 hours, 16,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  R & R BATTERY PACK IAW MM.
